Saturday, February 28, 2015

Study group discussion: Drug causing hypertrophic pyloric stenosis

Exposure to which drug leads to infantile hypertrophic pyloric stenosis?
Hint: One of the macrolides.

Erythromycin?

Yeah, they have found the  association in the research that was conducted!

http://www.ncbi.nlm.nih.gov/m/pubmed/12090829/

If administered in the infant, can cause hypertrophic pyloric stenosis. Within 15 days of life, that is.

Interesting.

No comments:

Post a Comment

This is express yourself space. Where you type create something beautiful! <3
Wondering what do I write? Well..
Tell us something you know better. You are a brilliant mind. Yes, you are! ^__^
Ask about something you don't understand @_@?
Compliment... Say something nice! =D
Be a good critic and correct us if something went wrong :|
Go ahead. Comment all you like here! (:

Related Posts Plugin for WordPress, Blogger...